# SDR FDEA201101290407

- Difficulty date: January 29, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 61,038 hours, 14,109 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA622237
- Condition: Corroded
- Location: Bs 1663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1663 "X" = -75.25 SEAT TRACK FOUND CORRODED.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT PER SRM 53-00-52 FIGURE 201 REPAIR 1, REVISION 45. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 111.
